Calculus of Variations and Geometric Measure Theory
home | mail | papers | authors | news | seminars | events | open positions | login

C. De Lellis

Notes on hyperbolic systems of conservation laws and transport equations

created by delellis on 27 Feb 2006
modified on 03 May 2011

[BibTeX]

Published Paper

Inserted: 27 feb 2006
Last Updated: 3 may 2011

Journal: Handbook of Differential Equations: Evolutionary Differential Equations
Volume: III
Pages: 277-383
Year: 2006

Abstract:

The aim of these notes is to give an account of some recent results about transport equations with variable $BV$ coefficients, and their applications to a class of hyperbolic systems of conservation laws in several space dimensions. Besides collecting results which are scattered in the literature, it has been my intention to give a self--contained and more readable reference, and to provide details, remarks, and connections barely mentioned in the original papers.

For the most updated version and eventual errata see the page

http:/www.math.uzh.chindex.php?id=publikationen&key1=493

Keywords: BV functions, Hyperbolic systems of conservation laws, Transport equations

Credits | Cookie policy | HTML 5 | CSS 2.1